MathSciNet Relay Station
MathSciNet bibliographic data
MR2659739 (2011g:35272) 35M32 (35Q35 35R35 76H05)
Tesdall, Allen M.; Keyfitz, Barbara L. A continuous, two-way free boundary in the unsteady transonic small disturbance equations. J. Hyperbolic Differ. Equ. 7 (2010), no. 2, 317–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement